Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 9, 2013, 5:38 PM CDT for Ellis County, Kansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2013, 5:38 PM CDT (22:38 UTC)
- Expired
- Apr 9, 2013, 6:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Ellis County, KS
The radar
The Dodge City radar (KDDC), 154 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 5:38 PM CDT | HAIL 1.75 | 2 S Hays, KS | |
| Apr 9, 5:43 PM CDT | HAIL 1 | Hays, KS | |
| Apr 9, 6:00 PM CDT | HAIL 0.88 | 10 N Emmeram, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2090 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
574
WUUS53 KDDC 092238
SVRDDC
KSC051-092330-
/O.NEW.KDDC.SV.W.0016.130409T2238Z-130409T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
538 PM CDT TUE APR 9 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ELLIS COUNTY IN CENTRAL KANSAS...
* UNTIL 630 PM CDT
* AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONINO...
AND MOVING NORTH AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MUNJOR...TOULON...HAYS...CATHARINE AND EMMERAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3910 9903 3904 9903 3873 9927 3877 9937
3914 9933 3914 9920
TIME...MOT...LOC 2238Z 197DEG 43KT 3881 9931
HAIL...1.00IN
WIND...<50MPH
$$
FINCH2 follow-up statements
942
WWUS53 KDDC 092252
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
552 PM CDT TUE APR 9 2013
KSC051-092330-
/O.CON.KDDC.SV.W.0016.000000T0000Z-130409T2330Z/
ELLIS KS-
552 PM CDT TUE APR 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLIS COUNTY UNTIL 630 PM CDT...
AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYS...AND
MOVING NORTH AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
EMMERAM.
THE PUBLIC REPORTED GOLFBALL SIZED HAIL 2 MILES SOUTH OF HAYS AT 538
PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3910 9903 3904 9903 3882 9925 3884 9933
3914 9933 3914 9920
TIME...MOT...LOC 2249Z 197DEG 43KT 3894 9926
HAIL...1.50IN
WIND...<50MPH
$$
FINCH790
WWUS53 KDDC 092310
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT TUE APR 9 2013
KSC051-092320-
/O.CAN.KDDC.SV.W.0016.000000T0000Z-130409T2330Z/
ELLIS KS-
610 PM CDT TUE APR 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3910 9903 3904 9903 3882 9925 3884 9933
3914 9933 3914 9920
TIME...MOT...LOC 2310Z 197DEG 43KT 3918 9917
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:29 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 9, 3:29 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 329 PM CDT TUE APR 9 2013 ...UPDATED SYNOPSIS, SHORT TERM AND LONG TERM DISCUSSIONS... .SYNOPSIS... ISSUED AT 327 PM CDT TUE APR 9 2013 THE 12Z UPPER AIR ANALYSIS SHOWED A DEEP UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER UTAH. A 110+ KNOT JET AT 250 MB EXTENDED SOUTH ALONG THE WEST COAST AND THEN EAST INTO THE SOUTHERN END OF THE UPPER LOW. A WEAK SHORTWAVE TROUGH WAS ROTATING NORTHEAST INTO THE CENTRAL PLAINS EAST OF THE LOW THIS MORNING WHILE A STRONGER SHORTWAVE WAS IN THE SOUTH QUADRANT OF THE UPPER LOW OVER SOUTHERN ARIZONA. A STRONG COLD FRONT HAD PUSHED SOUTH ACROSS WESTERN KANSAS THIS MORNING AND HAD MOVED THROUGH SOUTH CENTRAL KANSAS BY MIDDAY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 327 PM CDT TUE APR 9 2013 THE UPPER LOW IS PROGGED TO MOVE OUT OF THE WESTERN STATE INTO SOUTHERN NEBRASKA BY WEDNESDAY AFTERNOON. THE UPPER LEVEL JET WILL BE PROPAGATING AROUND THE SOUTHERN AND EASTERN PORTIONS OF THE UPPER LOW TONIGHT. WINDS HAVE BEEN AROUND OR WELL INTO ADVISORY CRITERIA THROUGH THE DAY AND IS SHOWING SIGNS OF ABATING SOMEWHAT THIS AFTERNOON. WILL KEEP THE WIND ADVISORY GOING UNTIL 00Z AS WINDS SHOULD BE UNDER CRITERIA BY THEN. SHOWERS AND ISOLATED THUNDERSTORMS HAVE DEVELOPED IN THE AREA FROM DODGE CITY TO HAYS WHERE SOME WEAK ELEVATED INSTABILITY EXISTS. A FEW OF THE STRONGER STORMS HAVE PRODUCED SOME SMALL HAIL. THINK THAT A FEW STORMS WILL CONTINUE TO BE POSSIBLE INTO THE EVENING HOURS. DRIZZLE HAS DEVELOPED IN THE STRONG LOW LEVEL COLD ADVECTION BEHIND THE FRONT TODAY AND HAS CHANGED OVER TO FREEZING DRIZZLE AS TEMPERATURES FALL BELOW FREEZING. EXPECT THIS WILL CONTINUE INTO EARLY EVENING. AS THE COLD ADVECTION CONTINUES INTO THIS EVENING, EXPECT THE FREEZING DRIZZLE WILL CHANGE OVER TO LIGHT SNOW FROM WEST TO EAST. AS THE UPPER JET AND SHORTWAVE TROUGH ROTATE AROUND THE EASTERN PART OF THE UPPER LOW INTO THE CENTRAL PLAINS THIS EVENING, WE SHOULD SEE AN INCREASE IN PRECIPITATION POTENTIAL ESPECIALLY TO THE EAST OF A WAKEENEY-DODGE CITY-ASHLAND LINE. NAM MODEL SOUNDINGS SHOW THE ATMOSPHERIC COLUMN MOISTENING UP IN THAT AREA THIS EVENING. A FAIRLY DEEP WARM LAYER SUGGESTS THAT SOME AREAS OF FREEZING RAIN COULD ALSO DEVELOP. THERE WILL LIKELY BE SOME ICE ACCUMULATION IN THE AREA AROUND AND EAST OF HIGHWAY 283 TONIGHT ESPECIALLY WHERE THE HEAVIER PRECIPITATION OCCURS. WILL ISSUE A WINTER WEATHER ADVISORY FOR TONIGHT INTO WEDNESDAY MORNING TO HIGHLIGHT THIS. BY WEDNESDAY MORNING, THE BETTER UPPER LEVEL DYNAMICS WILL BE PUSHING OUT OF WESTERN AND CENTRAL KANSAS. PRECIPITATION SHOULD COME TO AN END FAIRLY QUICKLY WITH CLOUDS DECREASING DURING THE DAY. WITH THE COLD AIRMASS LINGERING OVER WESTERN KANSAS, HIGH TEMPERATURES ON WEDNESDAY WILL STAY IN THE 30S. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 327 PM CDT TUE APR 9 2013 A CLOSED UPPER LOW WILL BE EXITING THE REGION INTO THE UPPER MIDWEST ON THURSDAY. ALTHOUGH SOUTHWEST KANSAS WILL BE UNDER AN INCREASINGLY SUBSIDENT AIRMASS, LOW LEVEL STRATUS WILL BE DIFFICULT TO FORECAST THAT FAR OUT. THE GFS AND ECMWF BOTH INDICATE DRIER AND WARMER AIR ACROSS SOUTHWEST KANSAS, WITH A LARGE 850 MB LEVEL TEMPERATURE GRADIENT, SO IT IS LIKELY AT LEAST ANY LOW LEVEL STRATUS SHOULD ERODE QUICKLY DURING THE DAY. A RAPID WARMUP INTO THE 50'S WILL BE LIKELY DURING THE DAY, WITH THE COOLEST TEMPERATURES OVER CENTRAL KANSAS IN THE HAYS AND LARNED AREAS. A SECONDARY UPPER JET THE ROUNDING THE BACKSIDE OF THE UPPER LOW INTO THE SOUTHERN PLAINS WILL MARK THE LEADING EDGE OF A SECONDARY SHORTWAVE EMBEDDED IN THE BROAD UPPER TROUGH PATTERN. THIS PATTERN WOULD SUGGEST WEAK LARGE SCALE LIFT ACROSS THE SOUTHERN ROCKIES, TO THE POINT THAT WHAT LITTLE INSTABILITY MIGHT BE PRESENT ACROSS THE HIGH PLAINS OF SOUTHEAST COLORADO MIGHT BE REALIZED, RESULTING IN A CHANCES FOR SHOWERS ALONG THE COLORADO LINE. SURFACE HIGH PRESSURE WILL CONTINUE BREAKING SOUTHWARD ACROSS THE GREAT PLAINS FROM CANADA, BEFORE THE MAIN SURFACE ANTICYCLONE BECOMES POSITIONED ACROSS THE SOUTHERN MISSISSIPPI VALLEY ON SATURDAY. BY SATURDAY, ZONAL UPPER FLOW WILL BE ESTABLISHED AS WELL AS SOUTHERLY SURFACE WINDS ACROSS THE SOUTHERN PLAINS INTO KANSAS BRINGING WARMER TEMPERATURES. SLIGHT CHANCES FOR THUNDERSTORMS HAVE BEEN ADDED FOR SOUTH CENTRAL KANSAS AROUND THE SATURDAY TIMEFRAME. A COLD FRONT LOOKS LIKELY BY SUNDAY OR SUNDAY NIGHT, BRINGING ANOTHER CHANCES FOR CONVECTIVE SHOWERS AND COOLER TEMPERATURES AGAIN BY MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1229 PM CDT TUE APR 9 2013 GUSTY NORTH WINDS AT AROUND 25 TO 35 KNOTS WILL CONTINUE THROUGH THE AFTERNOON HOURS. THE WINDS SHOULD DIMINISH SOMEWHAT WITH SUNSET BUT WILL CONTINUE TO BE GUSTY. LIGHT FREEZING DRIZZLE WILL BE POSSIBLE AT THE TAF SITES THIS AFTERNOON. AFTER 00Z, FREEZING RAIN WILL BE POSSIBLE WHICH SHOULD BE CHANGING OVER TO LIGHT SNOW LATER TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 18 34 23 52 / 40 10 0 0 GCK 16 33 23 54 / 40 0 0 0 EHA 16 36 24 58 / 40 0 0 0 LBL 17 35 24 57 / 40 0 0 0 HYS 18 34 24 47 / 50 10 0 0 P28 24 39 27 52 / 60 20 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR KSZ030- 031-043>046-061>065-074>080-084>089. WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY FOR KSZ031-046-065-066-079>081-089-090. && SYNOPSIS...GERARD SHORT TERM...GERARD LONG TERM...RUSSELL AVIATION...GERARD
Hazardous weather outlook, Apr 9, 3:21 AM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 321 AM CDT TUE APR 9 2013 KSZ030-031-043>046-061>066-074>081-084>090-101000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 321 AM CDT TUE APR 9 2013 /221 AM MDT TUE APR 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT TODAY WILL TURN WINDY AND COLD AFTER A COLD FRONT SWEEPS THROUGH. SOUTH WINDS WILL TURN ABRUPTLY NORTH TO NORTHWEST AT 25 GUSTING TO 40 MPH TODAY. ALSO, THERE IS A CHANCE FOR LIGHT SNOW TODAY, AND A MIX OF LIGHT SNOW, LIGHT FREEZING RAIN OR SLEET AFTER MIDNIGHT. THE FREEZING RAIN AND SLEET CHANCES ARE BASICALLY EAST OF A HIGHWAY 283 LINE. NO SIGNIFICANT ICE ACCUMULATION IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
In the hours before
Special weather statement, Apr 9, 3:29 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 329 PM CDT TUE APR 9 2013 KSZ030-031-045-046-092115- ELLIS-NESS-RUSH-TREGO- 329 PM CDT TUE APR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...EASTERN TREGO... SOUTHWESTERN ELLIS AND WESTERN RUSH COUNTIES... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BAZINE...MOVING NORTH AT 40 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3906 9986 3898 9930 3835 9959 3841 10003 TIME...MOT...LOC 2029Z 197DEG 41KT 3855 9964 RUSSELL
Special weather statement, Apr 9, 4:16 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 416 PM CDT TUE APR 9 2013 KSZ031-046-092200- ELLIS-RUSH- 416 PM CDT TUE APR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSH AND EASTERN ELLIS COUNTIES... AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF NEKOMA...MOVING NORTH AT 55 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3907 9903 3835 9925 3837 9952 3912 9931 TIME...MOT...LOC 2116Z 196DEG 48KT 3844 9937 GERARD
Special weather statement, Apr 9, 4:17 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
417 PM CDT TUE APR 9 2013
KSZ030-092200-
TREGO-
417 PM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TREGO COUNTY...
AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF COLLYER...MOVING NORTH AT 50
MPH.
PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.
LAT...LON 3882 10002 3886 10016 3913 10015 3914 9989
3914 9988
TIME...MOT...LOC 2117Z 198DEG 45KT 3894 10009
GERARDLocal storm report, Apr 9, 4:43 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
443 PM CDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL N LIEBENTHAL 38.66N 99.32W
04/09/2013 E1.00 INCH RUSH KS TRAINED SPOTTER
THE HAIL WAS MOSTLY DIME TO NICKEL SIZE.
&&
GERARDLocal storm report, Apr 9, 5:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
506 PM CDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 5 N CATHERINE 39.01N 99.21W
04/09/2013 E1.00 INCH ELLIS KS TRAINED SPOTTER
&&
GERARDSpecial weather statement, Apr 9, 5:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT TUE APR 9 2013
KSZ031-092315-
ELLIS-
535 PM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELLIS COUNTY...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SCHOENCHEN...MOVING NORTH AT 45 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LAT...LON 3913 9903 3901 9903 3874 9924 3878 9941
3914 9940 3914 9904
TIME...MOT...LOC 2236Z 195DEG 40KT 3878 9931
FINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 2:30 AM CDT | Wind Advisory | DDC | Clark, Comanche, Edwards, Ellis, Finney, Ford and 18 more | 17 hr |
| Apr 9, 11:05 AM CDT | Special Weather Statement | DDC | Trego | 40 min |
| Apr 9, 2:11 PM CDT | Special Weather Statement | DDC | Ellis | 49 min |
| Apr 9, 2:52 PM CDT | Special Weather Statement | DDC | Ellis | 38 min |
| Apr 9, 3:29 PM CDT | Special Weather Statement | DDC | Ness, Trego | 46 min |
| Apr 9, 3:42 PM CDT | Winter Weather Advisory | DDC | Barber, Comanche, Edwards, Ellis, Kiowa, Pawnee and 3 more | 18 hr |
| Apr 9, 4:16 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 44 min |
| Apr 9, 4:17 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| Apr 9, 4:32 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 43 min |
| Apr 9, 5:35 PM CDT | Special Weather Statement | DDC | Ellis | 40 min |
| Apr 9, 6:16 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa | 44 min |
| Apr 9, 6:57 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt, Stafford | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.